2009年8月28日金曜日

??Questions??

This morning started very well.. I was up early full of energy.. made a beautiful 3 egg omelete loaded with cheese, mushrooms, asparagus and bacon. Then I drank my multivitamin... about 12 minutes later my stomach started to ache and my stomach decided to empty it self.. so disappointing ;( but this is starting to be a trend.. I recieved some new vitamins from America( Costco Brand) and one in four times my stomach starts to ache after taking these vitamins. (I usually take a multivitamin, a fish oil and glucosomine as part of my supplement stragedy.) I always take these with food..

Anyone have a clue to why this happens??

I have always had a week stomach. But since going LC my stomach generally has been much better. I really hope this resolves it self...anyone with some insight ..please share!

6 件のコメント:

Harry/JP さんのコメント...

Is there anything different about this fish oil or multi? Is it a new brand for you? Perhaps a few ingredients that your body is unfamiliar with?

Do the capsules or tablets look or smell unusual? There's always a small chance that it's a bad batch or something of the sort.

Apart from that, I generally suggest taking multis and fish oil in the middle or at the end of a meal. That helps some people to digest them more easily.

Freezing fish oil softgels can also help delay their digestion which can sometimes help those with sensitive stomachs.

Feel better!

anne h さんのコメント...

Oh, dear.
Same thing with me!
I skip the vitamin sometimes just for that reason.
Centrum Silver for old people is supposed to be better, but still causes distress.

Low Carber さんのコメント...

Thanks Anne and Harry! I just got off the phone talking to my mother and she has the same problem with any multi that has zinc in it.. she reccomended taking half a dose or smaller during meals..

Yes, it is a new brand.. it is a Costco version of Centrium. AS for smell or color they seem fine..I will try what my mom suggested.. and make sure I take them right after a meal as you suggested, Harry.

Laura さんのコメント...

Let's see if this works. It's hard to tell how to comment when everything is Japanese. I always had this problem with prenatal vitamin and had to take them on an empty stomach, then lay perfectly still thinking of nothing but fresh, clean water until the queeziness passed. Sounds like you've got some other things to try first, but the problem sounded familiar to me.

Laura さんのコメント...

By the way, this is your sister-in-law. I'm not sure how to get my picture with my posts yet. There's a lot I haven't mastered on blogger.

Low Carber さんのコメント...

Heya Sista :) You will get a hang of it soon enuf :) Sounds like you all are doing well! Thanks for your comments :)